Classification of integrable one-component systems on associative algebras

Peter J. Olver, Jing Ping Wang

Research output: Contribution to journalArticlepeer-review

25 Scopus citations
Original languageEnglish (US)
Pages (from-to)566-586
Number of pages21
JournalProceedings of the London Mathematical Society
Volume81
Issue number3
DOIs
StatePublished - Nov 2000

Bibliographical note

Funding Information:
The research of the first author was supported in part by NSF Grant DMS 98-03154. That of the second author was supported by a TALENT-stipendium from Netherlands Organization for Scientific Research (NWO). 1991 Mathematics Subject Classification: 13A50, 16–XX, 22E70, 35A30, 35Q53, 58F07.

Cite this